# SDR 9509316631

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nr 8 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER FLIGHT 17 TAKEOFF AT JFK, OPERATIONS AT JFK ADVISED DISPATCH THAT TIRE PIECES WERE FOUND ON THE RUNWAY.  FLIGHT DIVERTED TO ANC.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE NR 8 TIRE RECAP MISSING AND FLAT.  REPLACED THE NR 7 AND NR 8 MAIN TIRE AND WHEEL ASSEMBLIES.  PERFORMED CHECK AND AIRCRAFT RETURNED TO SERVICE.
